Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

New Me

Member
  • Posts

    15
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Location
    New England
  1. Hi, I was just prescribed Klaron today. I have not filled the prescription yet. My first real visit to a derm and the are putting me on Spiro, Klaron in addition to the steps I have already taken (Yasmin and Taz). I was told that Taz would not help with the large pores that I have. So use it more to benefit wrinkles;) I had not heard of Klaron on any of these boards before. So I don't know what to expect. There is a lot of information about Spiro but nothing much on Klaron. I look for
  2. My face gets red and painful sometimes. I found that using BP was the problem. I think it was just too much. So I now only use Taz at night. Nothing else. Well, I have found that I like neosporin on some of the breakouts. When my face got red like that I stopped using the Taz for one night. I have nto found a moisturizer that does any good. I will sometimes put Cetaphil cleanser on as a moisturizer. But it is rare that I need to do that. The peeling skin doesn't bother me all that muc
  3. I started on Differin. Didn't seem like it was doing anything but making my skin more greasy. Swtiched to Retin-A Micro .1% and found it seemed to do a better job of skin turn-over. More flaking being the big sign. However, I ended up with more cystic acne on my chin. It was always in the same place and I can't figure out why. I just started Taz and still have some on my chin but the rest seems to be clearing. Appointment in Feb with the real Derm. Started Yasmin with the taz. Dropped
  4. 2 weeks on Taz: My skin is breaking out about the same as usual for the hormonal acne portion of this month. The Aleve did seem to work for PMS breakouts but I breakout during and it didn't help for that. Dropping the Aleve. Still dry and flaky, but I am used to that. I have added the SA back into the routine during showers. But still use the Cetaphil wash at night. I also stopped using the Cetaphil lotion and use the SA lotion after washing in the AM. Time...more time. I dream of the s
  5. I found out what they are! They are caused by use of minocycline (tetracycline). I would guess that tetracycline is close enough to cause them as well. I looked back and was on tetracycline for 4 years. These appeared probably at about year 2. "Three types of minocycline-induced cutaneous hyperpigmentation have been decribed. Type 1 is commonly seen on the face at sites of inflamed, scarred, or previously traumatized skin. Histologically, iron-containing compounds are present in the dermi
  6. These will not show up on camera. At least not on my camera. I tried all types of light.
  7. I have about 10 dark spots on my face. They are under the skin. They are black/blue in color. It takes a close look to see them. My first dermatologist couldn't even see them (but he must have been 80 and addicted to Retin-A). But my regular DR can see them and has no clue. So while I wait for my appointment with the new derm I thought I'd check here to see if anyone else has this problem. The spots do not move around. They appear to be deep and they look a little like pencil lead is fil
  8. One week on the TAZ and I swear it working!!! I think that cutting off the BP and using only Cetaphil Gentle Cleanser is helping things. I did start taking the Aleve nightly. I can't wait to see my face next week (after the cycle). I am TERRIFIED of taking the BC (Yasmin) and have it hormonally mess my face up. Today I used the SA cleanser mid-day to scrub my face a bit. And my forehead looked VERY GOOD! The skin tightened up and the only pores that stood out were the troubled ones...in
  9. I just started Taz last night. I think that from reading these posts I have developed some false symptoms;) Sympathy pains? Hehe. After years of Differin and Retin A (used after a BP cleanser which I found on this board will cancel out the retinoid). I waited 30 minutes to apply. I felt a bit of tightness about 1 hour after applying. I also felt that my nasal passages were dry. This morning my pores looked smaller-tighter...? I always have some sebum in there...always. It was still the
  10. There has been a change. I would guess I have used it about 6 - 8 times in the past 4 months. It takes a while. It is watery..just like water actually. I use a Q-Tip to apply it. I gently brush it over my skin, being careful to avoid areas I now know can't handle it. The 50 certainly seems like it's working harder than the 30. But some times I don't feel like the intensity of the 50.
  11. I have used the 30 and the 50 from the same place. The 50 is killer...I do no more than 2 minutes. I do 3-4 on the 30. two weeks ago I burned the skin on my chin...on the side around my chin... It was AWFUL! I could fell it burning and the skin turned all white before my eyes! I was freaking out! Looking online for information. Found out it would be fine. So I used Cetaphil to wash and applied a layer of Cetaphil over night and it about 5 days it was completely better. Anyway, I don't pu
  12. This video was SOOOO helpful! I took notes and will bring them with me to my appointment on Monday. Not seend a Derm yet, but my DR should be able to make sense of the notes I took on Spiro, BC and topical meds. I was even able to write down the recommended dosages! And guess what...I'll be seeing a Derm at Dartmouth (producer of the the videos). I caution you against watching the STD videos tho;) Eeewww...sad that it can happen...but eewww.
  13. Thanks for the advice. I started taking the milk thistle again and may start on the red yeast rice too. Bad bad time of year for trying to lose weight, let alone maintain it;) I have an appointment with my DR Monday to discuss Spiro. That really seems like it will help my type of acne. It is worth a try before Accutane. Plus this will give me a chance to work on those levels before the appointment with the Derm in February/March. Seems terrible to wait so long, but it will be good for me
  14. I have been reading about Accutane raising cholesterol and triglycerides. I have elevated cholesterol and triglycerides are way high. Would high levels of those mean it is likely I won't be able to get it? Any other common reasons that it would not be prescribed?
  15. I love this board! Can someone with access login on iPledge and find out what pharmacies are listed? Does location matter? Or is every CVS using iPledge? National program? I figure the derm will know, but I wanted to get a better idea of what I'm in for. I live in small town. I will most likely have to travel more than an hour to find a dermatologist that will prescribe Accutane. I have been to the local dermatologist (visits our area every other Saturday) and every question I asked his
×